RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1982, Volume 27, Issue 3, Pages 417–424 (Mi tvp2375)  

This article is cited in 2 scientific papers (total in 2 papers)

On criteria for the existence of the strong solution of the stochastic equation

A. Yu. Veretennikov

Moscow

Abstract: Criteria for the existence of the strong solution and for the strong uniqueness of a solution of the Ito's stochastic differential equation
$$ dx_t=\sigma(t,x_t) dw_t+b(t,x_t) dt,\qquad x_0=x\in E_d, $$
are formulated in terms of the linear parabolic equations theory and proved.

Full text: PDF file (470 kB)

English version:
Theory of Probability and its Applications, 1983, 27:3, 441–449

Bibliographic databases:

Received: 18.12.1979

Citation: A. Yu. Veretennikov, “On criteria for the existence of the strong solution of the stochastic equation”, Teor. Veroyatnost. i Primenen., 27:3 (1982), 417–424; Theory Probab. Appl., 27:3 (1983), 441–449

Citation in format AMSBIB
\Bibitem{Ver82}
\by A.~Yu.~Veretennikov
\paper On criteria for the existence of the strong solution of the stochastic equation
\jour Teor. Veroyatnost. i Primenen.
\yr 1982
\vol 27
\issue 3
\pages 417--424
\mathnet{http://mi.mathnet.ru/tvp2375}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=673915}
\zmath{https://zbmath.org/?q=an:0517.60060|0485.60058}
\transl
\jour Theory Probab. Appl.
\yr 1983
\vol 27
\issue 3
\pages 441--449
\crossref{https://doi.org/10.1137/1127054}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RJ51700001}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2375
  • http://mi.mathnet.ru/eng/tvp/v27/i3/p417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fernholz E.R. Ichiba T. Karatzas I. Prokaj V., “Planar Diffusions with Rank-Based Characteristics and Perturbed Tanaka Equations”, Probab. Theory Relat. Field, 156:1-2 (2013), 343–374  crossref  isi
    2. “A ruin problem for a two-dimensional Brownian motion with controllable drift in the positive quadrant”, Theory Probab. Appl., 64:4 (2019), 646–655  mathnet  crossref  crossref  mathscinet  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:160
    Full text:104
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020